# SDR HEEA966581

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT RESPOND. VERIFIED UNIT TO HAVE LOW POWER OUT AND INTERMITTENT RECEIVE.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED LOW POWER.  RESOLDERED GROUND CONNECTIONS ON PRE-SELECTOR.  REPAIRED INTERMITTENT RECEIVE.  ADJUSTED FREQUENCY AND PULSE WIDTH.  BENCH CHECKGOOD.
